Contains two ingredients that together delivery temporary relief of acute (short term) pain and/or inflammation associated with:

  • Back pain
  • Period pain
  • Cold & flu symptoms
  • Muscular pain
  • Sore throat
  • Dental pain
  • Migraine headache
  • Tension headache
  • Headache
  • Rheumatic pain & non-serious arthritic pain

Reduces fever.

Active Ingredients

Each tablet contains:
Paracetamol 500mg
Ibuprofen 200mg

Pack Sizes

12 tablets
24 tablets - Pharmacist Only Medicine

Directions For Use

Take with water.

Adults and children over 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years), except with your doctor's advice. Do not give to children under 12 years.

Do not exceed recommended dose. Do not use for more than a few days at a time unless a doctor has told you to. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

BEFORE USE
Seek medical advice if:
• You are taking medication regularly
• You are 65 years or over
• You have diabetes

DO NOT TAKE
• If you have a stomach ulcer or other stomach disorders, or if you have had these conditions or gastric bleeding in the past.
• If you have impaired kidney or liver function, or heart failure.
• With other products containing paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines.
• If you are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines or other medicines for pain relief. If you have an allergic reaction, stop taking and see your doctor immediately.
• If you have asthma.
• If you are pregnant.

Always read the label. Use only as directed. Incorrect use could be harmful. Consult your healthcare practitioner if pain or symptoms persist.